<  Back to the Polytechnique Montréal portal

An approximation scheme for the two-stage, two-dimensional knapsack problem

Alberto Caprara, Andrea Lodi and Michele Monaci

Article (2010)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/18538/
Journal Title: Discrete Optimization (vol. 7, no. 3)
Publisher: Elsevier
DOI: 10.1016/j.disopt.2010.03.003
Official URL: https://doi.org/10.1016/j.disopt.2010.03.003
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: Caprara, A., Lodi, A., & Monaci, M. (2010). An approximation scheme for the two-stage, two-dimensional knapsack problem. Discrete Optimization, 7(3), 114-124. https://doi.org/10.1016/j.disopt.2010.03.003

Statistics

Dimensions

Repository Staff Only

View Item View Item